American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ursula Ludwig. The Witten deformation for even dimensional conformally conic manifolds. Trans. Amer. Math. Soc. 365 (2013) 885-909.
Abstract, references, and article information
View Article: PDF

[2] Augustin Banyaga and David E. Hurtubise. Morse-Bott homology. Trans. Amer. Math. Soc. 362 (2010) 3997-4043. MR 2608393.
Abstract, references, and article information
View Article: PDF

[3] Mihai Damian. On the homotopy of finite $ {CW}$-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009) 1791-1809. MR 2465817.
Abstract, references, and article information
View Article: PDF

[4] Maxim Braverman and Valentin Silantyev. Kirwan-Novikov inequalities on a manifold with boundary. Trans. Amer. Math. Soc. 358 (2006) 3329-3361. MR 2218978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Zhong Min Shen. On complete manifolds of nonnegative $k$th-Ricci curvature . Trans. Amer. Math. Soc. 338 (1993) 289-310. MR 1112548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marston Morse. The critical points of a function of $n$ variables . Trans. Amer. Math. Soc. 33 (1931) 72-91. MR 1501576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1